Prescription Drugs abuse can be defined home page as compulsive, uncontrolled usage of Prescription Drugs. The prescription drug abuse can occur even after the patient recovers from his or her disease.
Aside from physical withdrawal symptoms, drug addiction can also be characterized by an insatiable need for the medication. The individual might resort to legal and illegal methods to acquire drugs. The addiction of millions to this substance in the United States is as damaging as that to alcohol and illegal drugs. Rehab Centers and doctors can help you treat the addiction.
Rehab is your best bet if you are looking to kick your Prescription Drug Addiction. Patients should be directed to rehabilitation centers that deal with substance, drug, and alcohol abuse. In order for the patient to fully recover, he will receive intensive counseling and treatment.
The same can be said for prescription drugs. They are initially prescribed for insomnia or pain. The drugs are addictive and can be difficult to stop using. Prescription drugs are classified into three categories: CNS depressants (CNS depressants), stimulants (stimulants) or opioids.
Codeine is also a popular pain reliever. Opioids treat everything, from postoperative pain to cough conditions. The drugs attach to opioid receptors that stop the pain messages coming from your brain. Addiction to drugs can happen after taking a specific dosage.
CNS depressants can be used for the treatment of insomnia and anxiety. CNS depressants are prescribed to reduce brain function. Barbiturates, such as Mebaral or Benzodiazepines like Pro Som or Valium. Withdrawal symptoms and physical dependency can be caused by continued use of these drugs. As the CNS reduces the activity of the mind, stopping the drug may result in seizures or an out-of control race. These drugs combined with drinking alcohol may cause death.
Stimulants increase brain activity. Dexedrine and Ritalin increase the concentrations of certain chemicals in the brain, such as dopamine. Abusing stimulants for a short time can result in paranoia. This can lead to an increased body temperature as well as irregular pulse. The condition can lead to cardiovascular failure or even fatal seizures.